# SDR CALA9700435

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 351-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK IN FORWARD BAGGAGE BIN INTERCOSTAL FROM STA 351 TO 370, LONGERON 29L.  A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
